Skip navigation
   
 
Scholarly Communication
Contacts

Items where Year is 1998

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | F | G | I | J | K | L | M | N | P
Number of items: 15.

B

Bennett, J.F. and Gracey, J.A. (1998) Anomalous dimension of gluonic operator in polarized deep inelastic scattering at O(1/N-f). Physics Letters B, 432 (1-2). pp. 209-214. ISSN 0370-2693

F

Ferreira, P.M. and Gracey, J.A. (1998) Non-zeta knots in the renormalization of the Wess-Zumino model? Physics Letters B, 424 (1-2). pp. 85-92. ISSN 0370-2693

Ferreira, P.M. and Gracey, J.A. (1998) The beta-function of the Wess-Zumino model at O(1/N2). Nuclear Physics B, 525 (1-2). pp. 435-456. ISSN 0550-3213

G

Gracey, J.A. (1998) Computation of perturbative renormalization group functions - the large N-f algorithm. Computer Physics Communications, 115 (2-3). pp. 113-123. ISSN 0010-4655

I

Irving, Alan C.; Sexton, James C.; Cahill, Eamonn; Garden, Joyce; Joo, Balint; Pickles, Stephen M. and Sroczynski, Zbigniew (1998) Tuning actions and observables in lattice QCD. Physical Review D, 58 . Article Number: 114504. ISSN 1550-2368 (online); 1550-7998 (print)

J

Jack, I.; Jones, D. R. T. and Pickering, A. (1998) The soft scalar mass beta-function. Physics Letters B, 432 (1-2). pp. 114-119. ISSN 0370-2693

Jack, I. and Jones, D.R.T (1998) Infra-red stability of Yukawa and soft-breaking fixed points. Physics Letters B, 443 (1-4). pp. 177-184. ISSN 0370-2693

Jack, I.; Jones, D.R.T and Pickering, A. (1998) Renormalisation invariance and the soft beta-functions. Physics Letters B, 426 (1-2). pp. 73-77. ISSN 0370-2693

Jack, I.; Jones, D.R.T and Pickering, A. (1998) The connection between the DRED and NSVZ renormalisation schemes. Physics Letters B, 435 (1-2). pp. 61-66. ISSN 0370-2693

K

Kemp, S.J. and Teale, A.J. (1998) Genetic basis of trypanotolerance in cattle and mice. Parasitology Today, 14 (11). pp. 450-454. ISSN 1471-4922

L

Leinweber, Derek B.; Ivar Skullerud, Jon; Williams, Anthony G. and Parrinello, Claudio (1998) Gluon propagator in the infrared region. Physical Review D, 58 (3). Article Number: 031501. ISSN 1550-2368 (online); 1550-7998 (print)

M

Michael, C. and Peisa, J. (1998) Maximal variance reduction for stochastic propagators with applications to the static quark spectrum. Physical Review D, 58 . Article Number: 034506. ISSN 1550-2368 (online); 1550-7998 (print)

N

Noyes, H. (1998) Can trypanosoma trees be trusted? Parasitology Today, 14 (2). pp. 49-50. ISSN 1471-4922

Noyes, Harry A. and Rambaut, Andrew (1998) Reply. Parasitology Today, 14 (8). p. 335. ISSN 1471-4922

P

Pennanen, P.; Green, A. M. and Michael, C. (1998) Four-quark flux distribution and binding in lattice SU(2). Physical Review D (PRD), 59 . Article Number: 014504. ISSN 1550-2368 (online); 1550-7998 (print)

This list was generated on Wed Sep 24 05:29:29 2014 BST.
   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students